Mathematical Research Letters

Volume 25 (2018)

Number 6

On the uniform Rasmussen–Tamagawa conjecture in the CM case

Pages: 1893 – 1910

DOI: https://dx.doi.org/10.4310/MRL.2018.v25.n6.a10

Author

Davide Lombardo (Dipartimento di Matematica, Università di Pisa, Italy)

Abstract

We prove a uniform version of a finiteness conjecture due to Rasmussen and Tamagawa in the case of CM abelian varieties. This extends the result of A. Bourdon [“A uniform version of a finiteness conjecture for CM elliptic curves”, Math. Res. Lett. 22 (2015), no. 2, 403–416] from elliptic curves to abelian varieties of arbitrary dimension.

Received 14 January 2016

Published 25 March 2019